# SDR SWAA2025021997331

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 63,931 hours, 38,323 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR HANDLE AFT ENTRY DOOR BROKE OFF<[01] R&R'D AFT ENTRY DOOR HANDLE PER 52-41-31;[02] R&R'D AFT ENTRY DOOR ASSIST HANDLE PER 52-13-31
